It is currently Tue Jan 17, 2017 12:04 am
hysterical_oliver wrote:I wouldn't know because I've only been looking at the scales for 3 months or so and for the first 6 weeks I had a never ending period caused by having the contraceptive implant. So that stopped and 2 weeks later BAM!! have another period!!
Maybe I can just blame my crap week on fluid retention Ow the cramps make it hurt to lol...
Haylez wrote:when i got my period i usually put on about 2kg, but I don't get my period anymore it's awesome.
Just talking about the implant, I'm currently getting depo provera (a 3 month injection) and I'm about to get the implant. Has anyone gone from depo provera to the implant? I'm just wondering if my periods will start again and go all weird, cos when i first got the injection i had a period for 3 months and it was so annoying.
HappyBella55 wrote:Yep I gain weight anywhere form 1.5 to 2kgs when its TTOM.
And I also get the munchies big time. I just want to eat eat eat even though I'm not hungry
And I'm on the pill too I guess everyone is different.
Users browsing this forum: Yahoo [Bot] and 2 guests